# SDR ZW0A0108705

- Difficulty date: September 13, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N911TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49182
- Aircraft time: 55,370 hours, 28,722 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION ON LT CHAIR TRACK AT LBL 54, STA 1282 AND 1174.  REMOVED CORROSION BY REPLACING CHAIR TRACK FROM STA 1174 TO 1309, LBL 54 INCHES, PER SPM 6-70-01 AND SRM 51-30-1.
